On the reducibility of decision problems

A. Janiczak

Colloquium Mathematicae (1954)

  • Volume: 3, Issue: 1, page 33-36
  • ISSN: 0010-1354

How to cite


Janiczak, A.. "On the reducibility of decision problems." Colloquium Mathematicae 3.1 (1954): 33-36. <http://eudml.org/doc/210006>.

author = {Janiczak, A.},
journal = {Colloquium Mathematicae},
keywords = {Philosophy and foundations of mathematics},
language = {eng},
number = {1},
pages = {33-36},
title = {On the reducibility of decision problems},
url = {http://eudml.org/doc/210006},
volume = {3},
year = {1954},

AU - Janiczak, A.
TI - On the reducibility of decision problems
JO - Colloquium Mathematicae
PY - 1954
VL - 3
IS - 1
SP - 33
EP - 36
LA - eng
KW - Philosophy and foundations of mathematics
UR - http://eudml.org/doc/210006
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.